Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 1, Pages 35-44
http://dx.doi.org/10.1155/S0161171201003581

Asymptotic behaviour of solutions for porous medium equation with periodic absorption

1Department of Mathematics, Jilin University, Changchun 130012, China
2Department of Applied Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 28 June 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yin Jingxue and Wang Yifu, “Asymptotic behaviour of solutions for porous medium equation with periodic absorption,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 35-44, 2001. https://doi.org/10.1155/S0161171201003581.